EXISTENCE AND MONOTONE ITERATION OF CONCAVE POSITIVE SYMMETRIC SOLUTIONS FOR A THREE-POINT SECOND-ORDER BOUNDARY VALUE PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS

Articles > Article · 2015

Authors: Ummahan Akcan, Nüket AYKUT HAMAL

DYNAMIC SYSTEMS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 24, pp 259-269

Summary

In this article, we make use of the monotone iterative technique to verify the existence of concave symmetric positive solutions of a second-order three-point boundary value problem with integral boundary conditions. The interesting point here is that the nonlinear term f depends on the first-order derivative explicitly. An example which supports our result is also indicated.

View details